Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 11 found articles
 
 
  Stochastic Geometric Models with Non-stationary Spatial Correlations in Lagrangian Fluid Flows
 
 
Title: Stochastic Geometric Models with Non-stationary Spatial Correlations in Lagrangian Fluid Flows
Author: Gay-Balmaz, François
Holm, Darryl D.
Appeared in: Journal of nonlinear science
Paging: Volume 28 (2018) nr. 3 pages 873-904
Year: 2018
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands